Obserwuj
Robert Morris
Robert Morris
Zweryfikowany adres z impa.br - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Independent sets in hypergraphs
J Balogh, R Morris, W Samotij
Journal of the American Mathematical Society 28 (3), 669-709, 2015
3192015
The sharp threshold for bootstrap percolation in all dimensions
J Balogh, B Bollobás, H Duminil-Copin, R Morris
Transactions of the American Mathematical Society 364 (5), 2667-2701, 2012
2042012
Bootstrap percolation in three dimensions
J Balogh, B Bollobás, R Morris
The Annals of Probability 37 (4), 1329-1380, 2009
1132009
The triangle-free process and the Ramsey number R (3, k)
GF Pontiveros, S Griffiths, R Morris
American Mathematical Soc., 2020
107*2020
Bootstrap percolation in high dimensions
J Balogh, B Bollobás, R Morris
Combinatorics, Probability and Computing 19 (5-6), 643-692, 2010
842010
The structure of almost all graphs in a hereditary property
N Alon, J Balogh, B Bollobás, R Morris
Journal of Combinatorial Theory, Series B 101 (2), 85-110, 2011
822011
A sharper threshold for bootstrap percolation in two dimensions
J Gravner, AE Holroyd, R Morris
Probability Theory and Related Fields 153 (1), 1-23, 2012
752012
Majority bootstrap percolation on the hypercube
J Balogh, B Bollobás, R Morris
Combinatorics, Probability and Computing 18 (1-2), 17-51, 2009
722009
Zero-temperature Glauber dynamics on
R Morris
Probability theory and related fields 149 (3), 417-434, 2011
642011
Graph bootstrap percolation
J Balogh, B Bollobás, R Morris
Random Structures & Algorithms 41 (4), 413-440, 2012
632012
The number of C2ℓ-free graphs
R Morris, D Saxton
Advances in Mathematics 298, 534-580, 2016
612016
Universality of two-dimensional critical cellular automata
B Bollobás, H Duminil-Copin, R Morris, P Smith
arXiv preprint arXiv:1406.6680, 2014
542014
Linear algebra and bootstrap percolation
J Balogh, B Bollobás, R Morris, O Riordan
Journal of Combinatorial Theory, Series A 119 (6), 1328-1335, 2012
502012
The method of hypergraph containers
J Balogh, R Morris, W Samotij
Proceedings of the International Congress of Mathematicians: Rio de Janeiro …, 2018
492018
Minimal percolating sets in bootstrap percolation
R Morris
arXiv preprint math/0702370, 2007
462007
The chromatic thresholds of graphs
P Allen, J Böttcher, S Griffiths, Y Kohayakawa, R Morris
Advances in Mathematics 235, 261-295, 2013
412013
Counting sum-free sets in Abelian groups
N Alon, J Balogh, R Morris, W Samotij
Israel Journal of mathematics 199 (1), 309-344, 2014
402014
Highly connected monochromatic subgraphs of multicolored graphs
H Liu, R Morris, N Prince
Journal of Graph Theory 61 (1), 22-44, 2009
392009
Hereditary properties of ordered graphs
J Balogh, B Bollobás, R Morris
Topics in discrete mathematics, 179-213, 2006
392006
Hereditary properties of partitions, ordered graphs and ordered hypergraphs
J Balogh, B Bollobás, R Morris
European Journal of combinatorics 27 (8), 1263-1281, 2006
382006
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20